# SDR SIMA980851

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1005383Y00
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4351 - DURING CLIMB-OUT, CREW WAS NOT ABLE TO RETRACT GEAR.  CREW RETURNED TO ORD SAFELY.  NO FURTHER INCIDENTS WAS REPORTED.  RAI'D L/G SELECTOR VALVE.  PERFORMED RETRACTION CHECK SATISFACTORILY AND RETURNED A/C TO SERVICE.  (M)
